# SDR REXA2022011900098

- Difficulty date: November 23, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 32,742 hours, 22,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670405021
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H F.S.280 WEB HAS CORROSION IN MULTIPLE AREAS LBL12 TO LBL42.	C/A: REPAIRED L/H F.S.280 LOWER BULKHEAD WEB IAW CRJ 900 SRM 53-11-10-201-003-A01, REPAIR "B".
